American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(57R85) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 31 to 43 of 43 found      Go to page: 1 2

[31] Anthony Bahri and Peter Gilkey. ${\rm Pin}\sp c$ cobordism and equivariant ${\rm Spin}\sp c$ cobordism of cyclic $2$-groups . Proc. Amer. Math. Soc. 99 (1987) 380-382. MR 870805.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[32] Lucília Daruiz Borsari. Bordism of semifree circle actions on Spin manifolds . Trans. Amer. Math. Soc. 301 (1987) 479-487. MR 882700.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[33] Stefan Waner. Fixed sets of framed $G$-manifolds . Trans. Amer. Math. Soc. 298 (1986) 421-429. MR 857451.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[34] Shabd Sharan Khare. Compact Lie group action and equivariant bordism . Proc. Amer. Math. Soc. 92 (1984) 297-300. MR 754725.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[35] Mahgoub Yahia. Cyclic group actions on Riemann surfaces . Proc. Amer. Math. Soc. 92 (1984) 141-148. MR 749906.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[36] Ib Madsen and Mel Rothenberg. Classifying $G$ spheres. Bull. Amer. Math. Soc. 7 (1982) 223-226. MR 656199.
Abstract, references, and article information   
View Article: PDF

[37] Koichi Iwata. Involutions with fixed point set of constant codimension . Proc. Amer. Math. Soc. 83 (1981) 829-832. MR 630030.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[38] Chao Chu Liang. ${\bf Z}\sb{(2)}$-knot cobordism in codimension two, and involutions on homotopy spheres . Trans. Amer. Math. Soc. 256 (1979) 89-97. MR 546908.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[39] R. E. Stong. Wall manifolds . Trans. Amer. Math. Soc. 251 (1979) 287-298. MR 531980.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[40] Russell J. Rowlett. Erratum to: ``Torsion in the bordism of oriented involutions''\ (Trans. Amer. Math. {\bf 231} (1977), no. 2, 541--548) . Trans. Amer. Math. Soc. 248 (1979) 221-221. MR 521702.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[41] Russell J. Rowlett. The fixed-point construction in equivariant bordism . Trans. Amer. Math. Soc. 246 (1978) 473-481. MR 515553.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[42] John Ewing. Semifree actions on finite groups on homotopy spheres . Trans. Amer. Math. Soc. 245 (1978) 431-442. MR 511421.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[43] David E. Gibbs. Witt classes of integral representations of an abelian $2$-group . Proc. Amer. Math. Soc. 70 (1978) 103-108. MR 492055.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 31 to 43 of 43 found      Go to page: 1 2